Avelox Caused Crippling Tendon Injury

by FootPain

Four months ago, both my ankles suddenly swelled up like elephant legs after I had taken 3 seven-day courses of Avelox over a 5 week period along with Ibuprofen. Antibiotics prescribed for severe dental infection after dental treatment unsuccessful and standard dental antibiotics began to become ineffective. My right ankle gave way entirely and I am unable to bear weight.


Bleeding underneath the skin at inside of my ankle. In addition, both hands become numb almost every night. Two "foot and ankle specialist" surgeons have been dismissive and gotten me out of their offices. When I mentioned Avelox to one he said, "What't that?" Physical therapist said he has seen this before. After three months I had begun to have slight ability to bear a little weight on injured foot when walking with walker, but second surgeon performed series of vigorous "range of motion tests" on the foot before dismissing me with "foot pain."

Since then, severe debilitating pain has returned. Foot feels broken. Cannot bear weight. "Specialist" concluded with supposed "diagnosis" -- get this one, 'FOOT PAIN!'

DO NOT TAKE THIS CRIPPLING DRUG!!!!!!!!!!!!!

Comments for Avelox Caused Crippling Tendon Injury

Click here to add your own comments

i feel your pain
by: jim

did the doctor mention a probiotic to follow up with? if not hes an idiot like my 2 doctors.you need to get the good bacteria back in your system or your immune system will be compromised if not already.jarro-dophilus has helped me alot.avelox goes by a couple dozen different names,about half are still on the market.good luck and keep the faith. the faith holds more power than anything a doctor will ever give you.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video